Simple rings of characteristic not 2 with associators in the left nucleus are associative

Authors

  • Chen-Te Yen

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.309

Abstract

We prove that if $ R $ is a simple ring of characteristic not 2 with associators in the left nucleus then $ R $ is associative. This extends our previous result [2].

Author Biography

Chen-Te Yen

Department of Mathematics, Chung Yuan Christian University, Chung Li, Taiwan, 320, Republic of China.

Downloads

Published

2002-03-31

How to Cite

Yen, C.-T. (2002). Simple rings of characteristic not 2 with associators in the left nucleus are associative. Tamkang Journal of Mathematics, 33(1), 93-95. https://doi.org/10.5556/j.tkjm.33.2002.309

Issue

Section

Papers